Sturctures with implication
Algebra i logika, Tome 12 (1973) no. 4, pp. 445-467
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1973_12_4_a3,
author = {L. L. Maksimova},
title = {Sturctures with implication},
journal = {Algebra i logika},
pages = {445--467},
year = {1973},
volume = {12},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1973_12_4_a3/}
}
L. L. Maksimova. Sturctures with implication. Algebra i logika, Tome 12 (1973) no. 4, pp. 445-467. http://geodesic.mathdoc.fr/item/AL_1973_12_4_a3/